RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Историческая справка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Тр. ММО:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. ММО, 2017, том 78, выпуск 2, страницы 357–375 (Mi mmo604)  

Generic elements of a Zariski-dense subgroup form an open subset

G. Prasada, A. S. Rapinchukb

a Department of Mathematics, University of Michigan, USA
b Department of Mathematics, University of Virginia, USA

Аннотация: Let $G$ be a semi-simple algebraic group over a finitely generated field $K$ of characteristic zero, and let $\Gamma \subset G(K)$ be a finitely generated Zariski-dense subgroup. In this note we prove that the set of $K$-generic elements of $\Gamma$ (whose existence was established earlier in [PR301]) is open in the profinite topology of $\Gamma$. We then extend this result to the fields of positive characteristic, and also prove the existence of generic elements in this case.

Ключевые слова и фразы: Zariski-dense subgroups, generic elements, profinite topology

Финансовая поддержка Номер гранта
National Science Foundation DMS-1401380
DMS-1301800
Alexander von Humboldt-Stiftung
Simons Foundation
Both authors were supported by NSF through grants DMS-1401380 and DMS-1301800. The second-named author was also supported by the Humboldt and the Simons Foundations.


Полный текст: PDF файл (316 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Transactions of the Moscow Mathematical Society, 2017, 78, 299–314

Реферативные базы данных:

Тип публикации: Статья
УДК: 512.743
MSC: 20G15, 22E20
Поступила в редакцию: 30.04.2017
Исправленный вариант: 09.07.2017
Язык публикации: английский

Образец цитирования: G. Prasad, A. S. Rapinchuk, “Generic elements of a Zariski-dense subgroup form an open subset”, Тр. ММО, 78, no. 2, МЦНМО, М., 2017, 357–375; Trans. Moscow Math. Soc., 78 (2017), 299–314

Цитирование в формате AMSBIB
\RBibitem{PraRap17}
\by G.~Prasad, A.~S.~Rapinchuk
\paper Generic elements of a~Zariski-dense subgroup form an open subset
\serial Тр. ММО
\yr 2017
\vol 78
\issue 2
\pages 357--375
\publ МЦНМО
\publaddr М.
\mathnet{http://mi.mathnet.ru/mmo604}
\elib{http://elibrary.ru/item.asp?id=36448812}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2017
\vol 78
\pages 299--314
\crossref{https://doi.org/10.1090/mosc/274}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85037667373}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mmo604
  • http://mi.mathnet.ru/rus/mmo/v78/i2/p357

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Московского математического общества
    Просмотров:
    Эта страница:13
    Литература:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018